Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Have dark spots due to acne. Applied Onabet B on full face instead of affected area. Any side effects?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2010
Answered : 6105 Questions
Question
Can Onabet B cream applied on face fully instead of affected areas? I have dark spots on face which have occured due to acne. I had visited a dermatologist, she has prescribed me to take Isotroin 20mg at night and also to apply Onabet B cream on full face at night.
Does Onabet B cream have any side effects on face? I am little worried as I will be applying this kind of cream first time on my face.
Posted Mon, 29 Jul 2013 in Skin Hair and Nails
 
 
Answered by Dr. Rahul Kumar 12 minutes later
Hello,
Thanks for the query,
Please dont apply this cream.
You mentioned you have dark spots due acne,
This cream is an antifungal with steroid.

Hope you dont have a fungal infection.

Isotretinoin is fine, It will give you relief from acne.

Onabet has steroid, so it can cause thinning of skin of face.

Let me know if you have any other doubt.
Thank you
Above answer was peer-reviewed by
 
Follow-up: Have dark spots due to acne. Applied Onabet B on full face instead of affected area. Any side effects? 47 minutes later
Thank you for your reply.

I also have acne on my body, this has left dark spots even on my body. The spots on my face and body are dark brown in color.
My doctor has written Acne Vugaris on the prescribed sheet. So can acne vulgaris be also caused due to any fungal infection? Am confused on this. Pls advise.
I will even clear with my doctor on this.
 
 
Answered by Dr. Rahul Kumar 21 minutes later
Hello,
No, fungus does not cause acne vulgaris.
Isotretinoin will help you in controlling both facial as well body acne.
As a cream you can use clindamycin or tretinoin cream.

Let me know if you have any other doubt.
Thank you
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor